# SDR REXA2014083000849

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,991 hours, 20,428 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INFANT LIFE VEST DAMAGED.  R & R INFANT LIFE VEST IAW AMM 25-60-00 PN ON PO640-101 SN ON C23727 PN OFF PO640-101 SN OFF C23635.
